# SDR AWXA200301630

- Difficulty date: December 8, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545402581
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-18 CHECK A .375 INCH CRACK WAS FOUND ON RT AIR CONDITIONING BAY AFT WALL L-ANGLE AT INBOARD END ABOVE TURBO FAN BS 663, RBL 23.  MAINTENANCE REMOVED CRACKED L-ANGLE AT BS 663, RBL 23; FABRICATED A NEW REPLACEMENT ANGLE PER DWG 65-45402; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 8 & 12, PG 38 & 1.
